# SDR CA140225002

- Difficulty date: February 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,026 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 33 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS SNAGGED FOR LOW OIL PRESSURE DURING FLIGHT.  THE ACFT OIL PRESSURE RELIEF POPPET VALVE WAS FOUND TO HAVE SOME SCORING ON THE FACE.  ALSO THE OIL PRESSURE GAUGE WHICH HAD 33 HOURS SINCE NEW WAS FOUND TO BE READING 10 PSI LOW. WHEN THE GAUGE WAS REPLACED WITH A NEW KIT 10 DAYS EARLIER IT WAS FOUND TO BE READING WITHIN A POUND OF A MASTER CALIBRATED GAUGE.
